# SDR DALA2024060305750

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 80,176 hours, 10,326 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Part number: UNKNOWN
- Condition: Broken
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3356 OXYGEN PANEL LATCH BROKEN / LOCATIONS:204. CORRECTIVE ACTION: REPLACED LATCH AND RE-STOWED MASKS PER A330 AMM 35-21. (0371104)
